# SDR IXXA0500239S

- Difficulty date: October 22, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 620-630
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND EXTERNAL FUSELAGE SKIN FROM STATION 620 TO 630 AT LONGERONS 29 LEFT AND 30 LEFT.  REMOVED DAMAGED SKIN AREA.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND NEW FASTENERS IAW COOPESA EO COO-8-53-407-4.
